# SDR MASA200602212

- Difficulty date: September 1, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N47202
- Make and model: Cndair CL6002B19
- Aircraft serial: 7202
- Aircraft time: 20,561 hours, 16,504 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: 601R30000957
- Part serial: SBRJ425
- Condition: Damaged
- Location: Lt Overwing
- Part time: 13,242 hours, 10,958 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7101 CLT. LT OVERWING EMERGENCY EXIT DOOR DAMAGED.  MX REPLACED DOOR.
